PL EN


2018 | 70 | 2 |
Article title

Dwa doktoraty honoris causa dla profesora Jerzego Malca

Authors
Content
Title variants
Languages of publication
PL
Abstracts
Keywords
PL
Year
Volume
70
Issue
2
Physical description
Dates
published
2018
online
2019-07-17
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ojs-issn-0070-2471-volume-70-issue-2-article-19398
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.